# SDR AUS20020127

- Difficulty date: February 15, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 455946
- Condition: Faulty
- Location: Landing Gear Doo
- Component: Landing Gear Doo
- Stage of operation: CL
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR INBOARD DOOR ACTUATOR FAULTY. SUSPECTINTERNAL LOCK FAILURE.
